File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On generalized strongly nilpotent matrices

TitleOn generalized strongly nilpotent matrices
Authors
Issue Date1996
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/03081087.asp
Citation
Linear And Multilinear Algebra, 1996, v. 41 n. 1, p. 19-22 How to Cite?
AbstractBy a theorem of Levitzki, we prove that a generalized strongly nilpotent matrix is similar to a upper triangular matrix with zero diagonal by a scalar matrix, which generalizes a recent result by van den Essen and Hubbers. We also show that a special case of a conjecture of Connell and Zweibel is true. © 1996 OPA (Overseas Publishers Association) Amsterdam B.V. Published in The Netherlands under license by Gordon and Breach Science Publishers SA.
Persistent Identifierhttp://hdl.handle.net/10722/75349
ISSN
2015 Impact Factor: 0.761
2015 SCImago Journal Rankings: 0.602
References

 

DC FieldValueLanguage
dc.contributor.authorYu, JTen_HK
dc.date.accessioned2010-09-06T07:10:17Z-
dc.date.available2010-09-06T07:10:17Z-
dc.date.issued1996en_HK
dc.identifier.citationLinear And Multilinear Algebra, 1996, v. 41 n. 1, p. 19-22en_HK
dc.identifier.issn0308-1087en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75349-
dc.description.abstractBy a theorem of Levitzki, we prove that a generalized strongly nilpotent matrix is similar to a upper triangular matrix with zero diagonal by a scalar matrix, which generalizes a recent result by van den Essen and Hubbers. We also show that a special case of a conjecture of Connell and Zweibel is true. © 1996 OPA (Overseas Publishers Association) Amsterdam B.V. Published in The Netherlands under license by Gordon and Breach Science Publishers SA.en_HK
dc.languageengen_HK
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/03081087.aspen_HK
dc.relation.ispartofLinear and Multilinear Algebraen_HK
dc.titleOn generalized strongly nilpotent matricesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0308-1087&volume=41&spage=19&epage=22&date=1996&atitle=On+generalized+strongly+nilpotent+matricesen_HK
dc.identifier.emailYu, JT:yujt@hku.hken_HK
dc.identifier.authorityYu, JT=rp00834en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1080/03081089608818457-
dc.identifier.scopuseid_2-s2.0-26444618251en_HK
dc.identifier.hkuros36740en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-26444618251&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume41en_HK
dc.identifier.issue1en_HK
dc.identifier.spage19en_HK
dc.identifier.epage22en_HK
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridYu, JT=7405530208en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats